# SDR COM31137

- Difficulty date: August 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N347CA
- Make and model: Saab SF340A
- Aircraft serial: 340A028
- Propeller: Rotol R3544123F13
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: 660714200
- Condition: Cracked
- Location: Propeller
- Part time: 7,899 hours
- Component: Rotol, R3544123F13
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ULTRASONIC INSPECTION OF PROP HUB S/N 110935, SEVERAL FLAWS WERE DETECTED WHILE PERFORMING SB 61-58 APPENDIX C SCAN B.  PROPELLER WAS DISASSEMBLED AND HUB WAS REMOVED FROM SERVICE.
